Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 132, Number 1
HTML articles powered by AMS MathViewer

On dimension of support for stochastic processes with independent increments
Howard H. Stratton PDF
Trans. Amer. Math. Soc. 132 (1968), 1-29
Convergent higher derivations on local rings
Nickolas Heerema PDF
Trans. Amer. Math. Soc. 132 (1968), 31-44
Inertial automorphisms of a class of wildly ramified $v$-rings
Nickolas Heerema PDF
Trans. Amer. Math. Soc. 132 (1968), 45-54
On the corona theorem and its application to spectral problems in Hilbert space
Paul A. Fuhrmann PDF
Trans. Amer. Math. Soc. 132 (1968), 55-66
Seminorms and the Egoroff property in Riesz spaces
John A. R. Holbrook PDF
Trans. Amer. Math. Soc. 132 (1968), 67-77
Double centralizers and extensions of $C^{\ast }$-algebras
Robert C. Busby PDF
Trans. Amer. Math. Soc. 132 (1968), 79-99
Bisimple inverse semi-groups
N. R. Reilly PDF
Trans. Amer. Math. Soc. 132 (1968), 101-114
Embeddability of discrete time simple branching processes into continuous time branching processes
Samuel Karlin and James McGregor PDF
Trans. Amer. Math. Soc. 132 (1968), 115-136
Embedding iterates of analytic functions with two fixed points into continuous groups
Samuel Karlin and James McGregor PDF
Trans. Amer. Math. Soc. 132 (1968), 137-145
Extensions of uniformly continuous pseudometrics
T. E. Gantner PDF
Trans. Amer. Math. Soc. 132 (1968), 147-157
Questions of existence and uniqueness for hyperbolic equations with discontinuous coefficients
A. E. Hurd and D. H. Sattinger PDF
Trans. Amer. Math. Soc. 132 (1968), 159-174
A description of the topology on the dual spaces of certain locally compact groups
Lawrence Baggett PDF
Trans. Amer. Math. Soc. 132 (1968), 175-215
Homological dimension and the continuum hypothesis
B. L. Osofsky PDF
Trans. Amer. Math. Soc. 132 (1968), 217-230
On the ring of holomorphic functions on an open Riemann surface
Irwin Kra PDF
Trans. Amer. Math. Soc. 132 (1968), 231-244
Holomorphic hulls and holomorphic convexity of differentiable submanifolds
R. O. Wells PDF
Trans. Amer. Math. Soc. 132 (1968), 245-262
An infinite subalgebra of $\textrm {Ext}_{A} (Z_{2}, Z_{2})$
Mark Mahowald and Martin Tangora PDF
Trans. Amer. Math. Soc. 132 (1968), 263-274